Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are breathing issues, body tremors and hot flashes side effects of Folivane-Plus?

I have been using Integra plus foa three months with no problem. yester day thr drug stors gave me Floivane Plus. I took one this morning and i had trouble breathing, trembeling and got extremely hot. It terrified me. should I take it again tomorrow? Im really affraid to!
Fri, 8 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

Some of the side effects of Folivane plus are:

-Diarrhea.

-Upset stomach or throwing up.

-Belly pain.

-Not hungry.

-Gas.

-Bad taste in your mouth, Constipation, Change in color of stool to green.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am experiencing a feeling of internal shakiness, hot flashes, and nausea. I was on lexapro for about 9 months and weaned off of it this summer,...